# SDR FDEA202208171987

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA058212
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT ON LEFT HAND OVERWING FLOOR BEAM AND THE   UPPER AND LOWER FLANGES AT X = 90 TO X = 116 STATION Y = 1305, FOUND 02 EACH CRACK AT   UPPER FLANGE 2ND FASTENER FROM INBOARD NEAR X = 116 AFT SIDE APPROXIMATELY   CRACK 1.3Ï¿½ AND FORWARD SIDE APPROXIMATELY 2.0Ï¿½ LENGTH. LEFT HAND OVER WING FLOOR BEAM AT STATION Y = 1305 BETWEEN X = 90 TO X = 116 02 EACH   CRACK AT UPPER FLANGE 2ND FASTENER FROM INBOARD NEAR X = 116 REPAIR CARRIED OUT   AS PER EA: #1-5310-T0369942 PART 1 TITLE: FUSELAGE Ï¿½ MAINFRAME Ï¿½ MAIN DECK CARGO   OVERWING FLOOR BEAM AT STA1305.250 CRACK REPAIR. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
